# SDR DL72W000785

- Difficulty date: April 21, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- Aircraft time: 77,835 hours, 52,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ABOVE THE L1 DOOR FLICKERS IN FLT.  REPLACED LIGHT ASSY.
